# SDR IPXA2018030827235

- Difficulty date: February 25, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N349UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37947
- Aircraft time: 14,219 hours, 5,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585649
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  DAMAGE ON THE M/D CARGO FLOOR PANEL AT BS 287 - 412, RBL 33 - 54.75.  FABRICATED A REPLACEMENT FLOOR PANEL IAW EO B767-5320-9693-I.
